# SDR RAIA00206194

- Difficulty date: June 17, 2002
- Submitted: June 30, 2002
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 9,726 hours, 8,348 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HU
- Part serial: 154662
- Condition: Inoperative
- Part time: 2,130 hours, 1,909 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5278-PIT- PITOT HEAT FAIL INDICATION #2 PROBE. MAINTENANCE DEFERRED #2 PITOT HEAT IAW MEL 30-31-00. MAINTENANCE SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING THE #2 PITOT HEAT PROBE.
